MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921330
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a polaris ultra ureteral stent was implanted into a patient during a flexible ureteroscopic lithotripsy procedure in the kidney.Two weeks following the procedure, it was found that the stent was fractured in the middle part and was left in the patient's body.The fractured piece was removed and another of the same device successfully completed the procedure.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: investigation analysis: the complaint device was not returned therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of \"stent shaft break\" was defined in the risk documentation.Based on the results of the device evaluation, an investigation conclusion code of unable to exclude device problem was assigned to this investigation.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name\ (b)(6) hospital of (b)(6).\ block h6:\ device code a0401 captures the reportable event of stent shaft break.\ impact code f23 captures the reportable event of unexpected medical intervention.\ \ blocks b1, b2, and b5 has been corrected.\ \ block h11:\ investigation analysis:\ the complaint device was not returned therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of \"stent shaft break\" was defined in the risk documentation.Based on the results of the device evaluation, an investigation conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was implanted into a patient during a flexible ureteroscopic lithotripsy procedure in the kidney.Two weeks following the procedure, it was found that the stent was fractured in the middle part.The fractured piece was removed with the use of a pair of forceps and another of the same device successfully completed the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24493054
Report Number2124215-2026-11581
Device Sequence Number10676347
Product Code FAD
UDI-Device Identifier08714729124443
UDI-Public(01)08714729124443(17)280519(10)36564222
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921330
Device Catalogue NumberM0061921330
Device Lot Number0036564222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/09/2026
06/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/06/2026
07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight171 LB